# SDR JR2R20230726596

- Difficulty date: July 26, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N83229
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000487
- Aircraft time: 18,128 hours, 10,659 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17060259001
- Condition: Corroded
- Location: Zone 200
- Part time: 18,128 hours, 10,659 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEXAS DOUBLER THAT SITS ON TOP OF FR90 AT RBL24 CORRODED
